# SDR SWIA200110224

- Difficulty date: October 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 20,153 hours, 28,411 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0152
- Condition: Failed
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT DURING FLAP RETRACTION AFTER LANDING. REPLACED LEFT NACELLE FLAP ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-50-00.  NO LEAKS NOTED.  NO FLAP DISAGREEMENTS NOTED.  FLAPS FUNCTIONAL CHECK GOOD.
